# SDR SWAA2022071828536

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 31,867 hours, 14,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERY PACK FAILS CAPACITRY TEST / [01] REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERY PACK AT LOCATION M2335 PER AMM 33-51-06
